Should I take any medicine while going for high altitude and low BP problem?
User rating for this question
Posted Sat, 4 Jan 2014 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 6 hours later
Brief Answer: no problem Detailed Answer: Hi XXXXXXX Welcome to healthcare Magic! You can enjoy the holiday on heights without any problem. Low blood pressure is not a problem on heights as far as the systolic BP that is the upper reading is above 90mmHG. Carrying Avomine is helpful if some one has motion sickness during travel. I hope the advise would be informative and useful for you. Take Care!
Follow-up: Should I take any medicine while going for high altitude and low BP problem? 2 hours later
ok thank you
Answered by Dr. Ram Choudhary 8 hours later
Brief Answer: Happy Holidays and Stay Detailed Answer: Hi XXXXXXX Welcome back. Wish you happy Holidays. If you need any medical doubt, you are welcome. Take care.
People also viewed
- Low bp high heartbeat
- Causes of low alkaline phosphatase in teenage males
- Elevated sgot, alkaline phosphatase, child
- If we eat slate pencils they cause foot alergie
- High alkaline phosphatase and stool witholding child
- Is shivering a side effect of zebeta?
- Is raised ast and alt and alkaline phosphatase safe in pregnancy?
- Low bp high ldl
- Is confusion a side effect of xolair?
- What should be done for low bp
- Is itching a side effect of zolpidem?
- Is asprin safe to take with low bp
- Is fainting a side effect of advair?
- Low bp and high bp limits age wise
- Is sweating a side effect of acthar?